On the monotonicity of the volume of hyperbolic convex polyhedra.

Bezdek, Károly

Beiträge zur Algebra und Geometrie (2005)

  • Volume: 46, Issue: 2, page 609-614
  • ISSN: 0138-4821

How to cite

top

Bezdek, Károly. "On the monotonicity of the volume of hyperbolic convex polyhedra.." Beiträge zur Algebra und Geometrie 46.2 (2005): 609-614. <http://eudml.org/doc/230823>.

@article{Bezdek2005,
author = {Bezdek, Károly},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {hyperbolic nonobtuse-angled convex polyhedra; Koebe-Andreev-Thurston theorem; hyperbolic volume},
language = {eng},
number = {2},
pages = {609-614},
publisher = {Springer},
title = {On the monotonicity of the volume of hyperbolic convex polyhedra.},
url = {http://eudml.org/doc/230823},
volume = {46},
year = {2005},
}

TY - JOUR
AU - Bezdek, Károly
TI - On the monotonicity of the volume of hyperbolic convex polyhedra.
JO - Beiträge zur Algebra und Geometrie
PY - 2005
PB - Springer
VL - 46
IS - 2
SP - 609
EP - 614
LA - eng
KW - hyperbolic nonobtuse-angled convex polyhedra; Koebe-Andreev-Thurston theorem; hyperbolic volume
UR - http://eudml.org/doc/230823
ER -

NotesEmbed ?

top

You must be logged in to post comments.